# SDR SWAA113952

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 21,962 hours, 12,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK FOUND, FWD EEPLS LAMP HOLDER BROKEN.  INSTALLED HOLDER PER MM.
